6 doctors weighed in:
Will arthritis drastically effect my piano and harp playing?
6 doctors weighed in

Dr. Jeffrey Wint
Surgery - Hand Surgery
2 doctors agree
In brief: Any musician or
Anone who gets arthritis will larn to gradually adapt to new ays to do things.
Just as ones voice changes over time and large joint and back pain affect paying an instruemtn so will had or wrist arthritis. Drastic may be too drstic a word but of course that depends upon ones tolerance for change. Change t our bodies occurs and it affect everything...

In brief: Any musician or
Anone who gets arthritis will larn to gradually adapt to new ays to do things.
Just as ones voice changes over time and large joint and back pain affect paying an instruemtn so will had or wrist arthritis. Drastic may be too drstic a word but of course that depends upon ones tolerance for change. Change t our bodies occurs and it affect everything...
Dr. Jeffrey Wint
Dr. Jeffrey Wint
Thank
1 doctor agrees
In brief: Depends
It depends on the type of arthritis and what joints it is affecting.

In brief: Depends
It depends on the type of arthritis and what joints it is affecting.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Dr. Michael Fisher
Dermatology
In brief: Arthritis
Over time arthritis can cause joint destruction and you would not be able play the piano and harp.
The best medications to treat this condition are the biologics: enbrel, humira, or remicade (infliximab). These medication reverse the damage that arthritis causes. Patients with arthritis are also more susceptible to heart attacks and strokes. The biologics reduce the incidence of these medical problems.

In brief: Arthritis
Over time arthritis can cause joint destruction and you would not be able play the piano and harp.
The best medications to treat this condition are the biologics: enbrel, humira, or remicade (infliximab). These medication reverse the damage that arthritis causes. Patients with arthritis are also more susceptible to heart attacks and strokes. The biologics reduce the incidence of these medical problems.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Read more answers from doctors